Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 703139, 6 pages
http://dx.doi.org/10.1155/2014/703139
Research Article

Convexity Properties for Certain Classes of Analytic Functions Associated with an Integral Operator

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 30 May 2014; Revised 4 September 2014; Accepted 4 September 2014; Published 14 October 2014

Academic Editor: Valery Serov

Copyright © 2014 Ben Wongsaijai and Nattakorn Sukantamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new form of generalized integral operator defined on the class of analytic functions . By making use of this novel integral operator, we give the convexity of other integral operators. We also briefly indicate the relevant connections of our presented results to the formerly reported results. Furthermore, other interesting properties are also discussed.